# SDR CALA2010120600607

- Difficulty date: December 6, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 31,516 hours, 9,909 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Board
- Part number: C22102699003
- Condition: Burned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL IN COCKPIT AND CABIN, AT SAME TIME HYD B-SYS PRESS DROPPED FROM 80 PERCENT TO 42 PERCENT.  THE BURNING SMELL PLUS HYD PRESS DROPPED OFF DURING T/O AND CLIMBOUT AND THE SMELL DISSIPATED SOMEWHAT ON APPROACH.  PER AMM 05-51-26-200-801C1 PERFORMED INITIAL OPS CHECK PART C STEP 9D THR S, NO FAULTS NOTED, EM02981. FOUND B-SYS QTY XMTR INTERMITTENT, REMOVED AND REPLACED XMTR PER AMM 29-33-12, LEAK AND OPS CHECK NORMAL RCM6584. FOUND SOURCE OF SMELL AT "A" LAV CALL BUTTON C/BOARD, REMOVED AND REPLACED C/BOARD REF AMM 33-27-00, OPS CHECK GOOD, LC45501, CONTINUED.  COMPLETED SMELL IN THE CABIN INSP REF FIM 21-00-00-810-806, NO OTHER FAULTS NOTED.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1274794  S/N OFF 01252 TRANSMITTER, HY OFF 29-2911-9-9001 1252 ON 29-2911-9-9001 2331.
